# SDR UALA2011081504270

- Difficulty date: August 12, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE. REWIRED EMERGENCY LIGHT SWITCHES PER WDM AND OPS CHECKED GOOD PER MM.
